I started to have a small patch of red rashes on my lower abdomen. It frequently itched and after a week or so, it started to spread until it reached my navel area. On the right side of the torso, the rashes spread up to just beneath the right breast. There are also isolated ones in the knee and mid-calf area. My doctor prescribed Claricort which helped with the itching/spreading but the rashes haven't cleared up yet. They've started to to turn tan/brown like dark freckles. It's been about two months now. What could they be symptoms of?
Since when are you having the symptoms? It would be very difficult to say anything without having a look at the lesions.
Are you on any medications currently? This could be due to an allergic reaction to some unknown substance or secondary to insect bite etc or due to heat rash, dermatitis or eczema. But nothing can be said with surety without a clinical examination.
You should wash the area and keep it clean, apply calamine lotion at the site and take some oral antihistamine or antiallergic medications like loratadine or cetrizine for your symptoms.
It would be best to consult a skin specialist if the rash does not resolve in a few days. You should get the relevant investigations as advised by your doctor including blood work.
Let us know about what your skin specialist advises and if you have any other doubts.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.